Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Noticed red bumps on head of penis. What could this be?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 2609 Questions
My boyfriend saw that he has a few red bumps on head of penis. I just got checked a few months ago and I am clean. We have both only been with each other for 4 years. The bumps are now starting to go away and he noticed them this morning!! We are freaking out what could this be!?!?
Posted Fri, 6 Dec 2013 in Men's Health
Answered by Dr. Geetika Paul 55 minutes later
Brief Answer: Allergic skin reaction of the genitals Detailed Answer: Hi, I understand your concern regarding the skin problem and I hope I will be able to help you in the same. Now your friend seems to have few skin lesions over the penile region. First of all, I would like to assure you that since the lesions appeared suddenly and have started to fade out the same day, so it is really rules out any sexually transmitted disease in the first place since none of the STD's tend to heal so early of their own. It would be great if you can click some close up pictures of the skin lesions and upload them here on this page. You can also email the pictures at YYYY@YYYY with heading as ref to Dr Geetika Paul. Going by the description that you have provided, I think these lesions can be more of an allergic reaction. Try to find out if there is history of application of any oil or cream to the region. Hope he has not used any harsh soaps, cleansers or dettol over the region. Sometimes even early fungal infections like candidiasis can show up like small red bumps. I would like to know if there is any history of development of similar lesions in the past. Also whether there is any associated pain, itching or irritation. I am sure that I will be able to help you more once you follow up with the pictures. Waiting for your response, Dr Geetika Paul
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor